MathSciNet Relay Station
MathSciNet bibliographic data
MR2317978 60H40 (46F25 46G12)
Becnel, Jeremy J.; Sengupta, Ambar N. An infinite-dimensional integral identity for the Segal-Bargmann transform. Proc. Amer. Math. Soc. 135 (2007), no. 9, 2995–3003.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement